MAUDE Adverse Event Report: VYAIRE MEDICAL MASTERSCREEN PFT BODY; CALCULATOR, PULMONARY FUNCTION DATA

VYAIRE MEDICAL MASTERSCREEN PFT BODY; CALCULATOR, PULMONARY FUNCTION DATA
Model Number JAEGER
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The customer reported the device is not available for evaluation.Due to the device not being available for analysis, no further evaluation can be completed at this time.
 
Event or Problem Description
The customer reported to vyaire medical that the lung testing system device was leaking.The equipment was not working properly and the facility maintenance staff was notified about the issue which had immediately replaced the defective accessories.Due to this device malfunction, the patient's treatment time was delayed.The device was in use on a patient at the time of the incident; however, there was no patient harm associated with the reported issue.

Brand Name
MASTERSCREEN PFT BODY
Common Device Name
CALCULATOR, PULMONARY FUNCTION DATA
Manufacturer (Section D)
VYAIRE MEDICAL
22745 savi ranch pkwy
yorba linda CA 92887
MDR Report Key8925567
Report Number9615102-2019-00108
Device Sequence Number16216010
Product Code BZC
UDI-Device Identifier04250892900810
UDI-Public(01)04250892900810(11)170808
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K122699
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberJAEGER
Device Catalogue Number172520
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/01/2019
Initial Report FDA Received Date08/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age56 YR